# SDR SWIA201540953

- Difficulty date: March 3, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 38,662 hours, 31,829 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE L/E HAS CHAFE OTBD OF OTBD ACTUATOR, C-CHECK, RO 3/27/15.  REMOVED CHAFE FROM LT FLAP VANE OTBD L/E CAP,  ORIGINAL THICKNESS 0.050", REMAINING THICKNESS 0.029" MATERIAL REMOVED 0.021" MAX MATERIAL ALLOWED TO BE REMOVED IS 0.020", BEYOND LIMITS REF REO.  REPLACED LT INBD FLAP VANE, OTBD L/E CAP REF SRM.
